# SDR AALA201810299035

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,644 hours, 25,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORSION BAR BELLCRANK OUT OF ADJUSTMENT ON THE PASSENGER DOOR.   MAINTENANCE PERFORMED AN ADJUSTMENT TO THE BELLCRANK IAW AMM 52-13-21-400-001-A, ITEM 4J, STEPS 7, 8, 9, A THRU E AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
